Home / Acne / Cystic acne due to imatinib therapy for chronic myelocytic leukemia.

Cystic acne due to imatinib therapy for chronic myelocytic leukemia.

DOI: 1078155218761799  PMID: 29498323  

Imatinib mesylate is a tyrosine kinase inhibitor used in the treatment of several malignancies. Its use, however, is associated with a number of toxic effects including adverse cutaneous reactions. Herein, we present a case of facial cystic acne in a patient receiving imatinib therapy for chronic myelocytic leukemia. This side effect resolved with cessation of therapy. To the best of our knowledge, this clinical entity has never been previously reported in the medical literature.

Hwang A,  Iskandar A,  Del Rosario M,  Dasanu CA

About

Check Also

Optimizing the use of topical retinoids in Asian acne patients.

DOI: 1346-8138.14314  PMID: 29611225   Acne vulgaris is a common disease among people in Asia. International guidelines and treatment recommendations emphasize the central role of topical retinoids in the management of acne. However, topical retinoids remain underutilized in clinical practise, which may be in part due to fear of retinoid-associated dermatitis/lack of experience, particularly in Asian patients. …

Leave a Reply

Your email address will not be published. Required fields are marked *